# SDR 020108N509CS1

- Difficulty date: January 30, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N509CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605310
- Aircraft time: 5,356 hours, 3,638 cycles
- Engine: Pwa PW545A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 664810410
- Condition: Damaged
- Location: Mlg
- Part time: 5,356 hours, 3,638 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, CREW NOTICED ANTI-SKID INOP ANNUNCIATION. CREW CONTINUED TAKEOFF AND RETURNED TO AIRPORT.  AFTER LANDING CREW REPORTED DAMAGE TO TIRE, WHEEL, WHEEL WELL AREA AND FLAP.  AC CURRENTLY IN MAINT. MAINT FOUND ANTI SKID DISCREPANCY TO BE CAUSED BY DAMAGED LANDING GEAR WIRE BUNDLE ASSY. WIRE BUNDLE WAS REPLACED AND DAMAGED FLAP WAS REPLACED AND RT MAIN TIRE WAS REPLACED. A PORTION OF OB LOWER WING SKIN WAS REPAIRED AND IB LOWER WING SKIN WAS REPLACED.  AC RETURNED TO SERVICE.
